# SDR DL757091365

- Difficulty date: August 19, 2009
- Submitted: September 3, 2009
- Operation: Air carrier
- Aircraft: N654DL
- Make and model: Boeing 757232
- Aircraft serial: 24394
- Aircraft time: 66,606 hours, 28,730 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAA FINDING EXISTING REPAIR BETWEEN STA 420-440 S-24R TO S-22R HAS SEVERE WAVINESS AND DIMPLED AREAS IN SKIN AND IN INTERNAL DOUBLER.  C/W AT SAA - SAT ON N/R 143992 JOB 83477520001.
